Advertisement

Annales Henri Poincaré

, Volume 17, Issue 11, pp 3237–3254 | Cite as

The Jacobian Conjecture, a Reduction of the Degree to the Quadratic Case

  • Axel de GoursacEmail author
  • Andrea Sportiello
  • Adrian Tanasa
Article

Abstract

The Jacobian Conjecture states that any locally invertible polynomial system in \({{\mathbb{C}}^n}\) is globally invertible with polynomial inverse. Bass et al. (Bull Am Math Soc 7(2):287–330, 1982) proved a reduction theorem stating that the conjecture is true for any degree of the polynomial system if it is true in degree three. This degree reduction is obtained with the price of increasing the dimension \({n}\). We prove here a theorem concerning partial elimination of variables, which implies a reduction of the generic case to the quadratic one. The price to pay is the introduction of a supplementary parameter \({0 \leq n' \leq n}\), parameter which represents the dimension of a linear subspace where some particular conditions on the system must hold. We first give a purely algebraic proof of this reduction result and we then expose a distinct proof, in a Quantum Field Theoretical formulation, using the intermediate field method.

Keywords

Partition Function Feynman Rule Polynomial System Outgoing Edge Weyl Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abdesselam A.: The Jacobian conjecture as a problem of perturbative quantum field theory. Ann. Henri Poincaré 4, 199–215 (2003)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Abdesselam, A.: Feynman diagrams in algebraic combinatorics. Sémin. Lotharingien Comb. 49, B49c (2002)Google Scholar
  3. 3.
    Bass C.W., Connell E.H., Wright D.: The Jacobian conjecture: reduction of degree and formal expansion of the inverse. Bull. Am. Math. Soc. 7(2), 287–330 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Belov-Kanel A., Kontsevich M.: The Jacobian Conjecture is stably equivalent to the dixmier conjecture. Moscow Math. J. 7, 209–218 (2007)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Connes, A., Marcolli, M.: Noncommutative Geometry, Quantum Fields and Motives, 55 edn. Hindustand Book Agency, AMS Colloquium Publications, New York (2008)Google Scholar
  6. 6.
    de Goursac A.: Renormalization of the commutative scalar theory with harmonic term to all orders. Ann. Henri Poincaré 14, 2025–2043 (2013)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    de Goursac A., Tanasa A., Wallet J.C.: Vacuum configurations for renormalizable non-commutative scalar models. Eur. Phys. J. C 53, 459–466 (2008)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Garay A., de Goursac A., van Straten D.: Resurgent deformation quantisation. Ann. Phys. 342, 83–102 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gurau R., Magnen J., Rivasseau V., Tanasa A.: A translation-invariant renormalizable non-commutative scalar model. Commun. Math. Phys. 287, 275–290 (2009)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Grosse H., Wulkenhaar R.: Renormalisation of phi**4 theory on noncommutative R**4 in the matrix base. Commun. Math. Phys. 256, 305–374 (2005)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Keller O. H.: Ganze cremona transformations. Monats. Math. Phys. 47, 299–306 (1939)CrossRefzbMATHGoogle Scholar
  12. 12.
    Oda, S.: The Jacobian problem and the simply-connectedness of \({{\mathbf{a}}^n}\) over a field \({k}\) of characteristic zero. Osaka University, Osaka (1980)Google Scholar
  13. 13.
    Omori H., Maeda Y., Miyazaki N., Yoshioka A.: Anomalous quadratic exponentials in the star-products. RIMS Kokyuroku 1150, 128–132 (2000)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Singer, D.: On the catalan trees and the jacobian conjecture. Electron. J. Comb. 8, R2 (2001)Google Scholar
  15. 15.
    Singer, D.: Toward a combinatorial proof of the jacobian conjecture! Electron. J. Comb. 18, P27 (2011)Google Scholar
  16. 16.
    Tanasa, A.: Some combinatorial aspects of quantum field theory. Sémin. Lotharingien Comb. 65, B65g (2012)Google Scholar
  17. 17.
    Wang S.: A Jacobian criterion for separability. J. Algebra 65, 453–494 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Wright D.: The tree formulas for reversion of power series. J. Pure Appl. Algebra 57(2), 191–211 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Wright D.: Reversion, trees, and the Jacobian conjecture. Contemp. Math. Comb. Comput. Algebra Am. Math. Soc. Providence 264, 249–267 (1999)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Wright, D.: The Jacobian Conjecture as a problem in combinatorics. In the monograph “Affine Algebraic Geometry”, in honour of Masayoshi Miyanishi. Osaka University Press, Osaka (2006)Google Scholar
  21. 21.
    Zeilberger, D.: Toward a combinatorial proof of the jacobian conjecture? In: Labelle, G., Leroux, P. (eds.) Combinatoire enumerative. Lecture Notes in Mathematics, vol. 1234, pp. 370–380. Springer, Berlin, Heidelberg (1987)Google Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  • Axel de Goursac
    • 1
    Email author
  • Andrea Sportiello
    • 2
  • Adrian Tanasa
    • 3
    • 4
  1. 1.Chargé de Recherche FNRSUniversité Catholique de LouvainLouvainBelgium
  2. 2.LIPN, Institut Galilée, CNRS UMR 7030, Université Paris 13VilletaneuseFrance
  3. 3.LaBRI, UMR 5800Université de BordeauxTalenceFrance
  4. 4.Horia Hulubei National Institute for Physics and Nuclear EngineeringMagureleRomania

Personalised recommendations